A mean paradox

John Konvalina, Jack Heidel, Jim Rogers, Carsten Thomassen

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)166-169
Number of pages4
JournalAmerican Mathematical Monthly
Volume113
Issue number2
DOIs
StatePublished - Feb 2006

Fingerprint

Paradox

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Konvalina, J., Heidel, J., Rogers, J., & Thomassen, C. (2006). A mean paradox. American Mathematical Monthly, 113(2), 166-169. https://doi.org/10.2307/27641868

A mean paradox. / Konvalina, John; Heidel, Jack; Rogers, Jim; Thomassen, Carsten.

In: American Mathematical Monthly, Vol. 113, No. 2, 02.2006, p. 166-169.

Research output: Contribution to journalArticle

Konvalina, J, Heidel, J, Rogers, J & Thomassen, C 2006, 'A mean paradox', American Mathematical Monthly, vol. 113, no. 2, pp. 166-169. https://doi.org/10.2307/27641868
Konvalina J, Heidel J, Rogers J, Thomassen C. A mean paradox. American Mathematical Monthly. 2006 Feb;113(2):166-169. https://doi.org/10.2307/27641868
Konvalina, John ; Heidel, Jack ; Rogers, Jim ; Thomassen, Carsten. / A mean paradox. In: American Mathematical Monthly. 2006 ; Vol. 113, No. 2. pp. 166-169.
@article{5ee81d2639db4ed99ee782dae0e7419e,
title = "A mean paradox",
author = "John Konvalina and Jack Heidel and Jim Rogers and Carsten Thomassen",
year = "2006",
month = "2",
doi = "10.2307/27641868",
language = "English (US)",
volume = "113",
pages = "166--169",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "2",

}

TY - JOUR

T1 - A mean paradox

AU - Konvalina, John

AU - Heidel, Jack

AU - Rogers, Jim

AU - Thomassen, Carsten

PY - 2006/2

Y1 - 2006/2

UR - http://www.scopus.com/inward/record.url?scp=33644697470&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33644697470&partnerID=8YFLogxK

U2 - 10.2307/27641868

DO - 10.2307/27641868

M3 - Article

AN - SCOPUS:33644697470

VL - 113

SP - 166

EP - 169

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 2

ER -